# SDR UPS09654431

- Difficulty date: January 24, 2008
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BPS73
- Part serial: 54655
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A COCKPIT EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY BATTERY ASSY IAW 33-57-07-2.  ALL OPS CHECK NORMAL.
